On smoothing properties of transition semigroups associated to a class of SDEs with jumps

Seiichiro Kusuoka, Carlo Marinelli

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)


    We prove smoothing properties of nonlocal transition semigroups associated to a class of stochastic differential equations (SDE) in ℝd driven by additive pure-jump Lévy noise. In particular, we assume that the Lévy process driving the SDE is the sum of a subordinated Wiener process Y (i.e. Y = W ○ T, where T is an increasing pure-jump Lévy process starting at zero and independent of the Wiener process W) and of an arbitrary Lévy process independent of Y, that the drift coefficient is continuous (but not necessarily Lipschitz continuous) and grows not faster than a polynomial, and that the SDE admits a Feller weak solution. By a combination of probabilistic and analytic methods, we provide sufficient conditions for the Markovian semigroup associated to the SDE to be strong Feller and to map Lp (ℝd) to continuous bounded functions. A key intermediate step is the study of regularizing properties of the transition semigroup associated to Y in terms of negative moments of the subordinator T.

    Original languageEnglish
    Pages (from-to)1347-1370
    Number of pages24
    JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
    Issue number4
    Publication statusPublished - Nov 1 2014


    • Lévy processes
    • Malliavin calculus
    • Non-local operators
    • Subordination
    • Transition semigroups

    ASJC Scopus subject areas

    • Statistics and Probability
    • Statistics, Probability and Uncertainty


    Dive into the research topics of 'On smoothing properties of transition semigroups associated to a class of SDEs with jumps'. Together they form a unique fingerprint.

    Cite this